I'm 32yrs old and have not had a period around 6yrs if I'm honest I didn't really think anything of it as if I'm honest my periods was horrendous as a teenager/young adult very heavy ,cramps ,back pain sickness and diarrhoea along with spots/boils nausea so when they stopped I was like thank god ! I put it down to me being overweight ..also I noticed I would get hair growth in my face and chest ,I knew it was more then likely Pcos so I kind of managed myself with the hair symptoms ,so just recently I started getting a pale brown discharge only a small amount ...this would be like a "normal period for me I'd get discharge for two days then bleed however no blood so I went to the gps about a lump I thought I found under my arm (turned out to be an under the skin boil ) so I just dropped it into conversation about the discharge she asked about my periods and basically jumped down my throat how stupid I was to not come to the GP sooner and NO it's not normal to not have a period (I knew that) so anyway everything has happened all quickly basically I was told to take these medroxyprogesterone for three weeks prior to a transvaginal ultrasound ..turned out my appt came sooner then I could start the tablets ..so I had the ultrasound and only was two days in with the tablets ...I found out 4hrs later when my GP rang me that my womb was thicker then it should be and she wants to send me to a gynaecologist to possibly have an biopsy however once I do bleed after taking the medication it may not be so bad ...I absolutely freaked out as I suffer from medical aniexty and constantly work myself up about anything medical and basically I don't know what to do with myself as for the last two weeks my lower stomach has had a dullache sometimes walking aggravates it more also I have noticed my bowel movements have changed prior to starting the medication ...I'm guessing aniexty can play a huge part in all this and I need a massive chill pill however I think I will still stress .any help on anything I have mentioned I'll be very greatful ..also anyone taking this medication ..
How soon after taking the course did you bleed
Did your taste change ?particulary food tasting too salty even though not highly salted or different prior to tablets
Stomach pain ?